# SDR 97UAL900349

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, SMOKE IN COCKPIT FROM NR 1 PACK AFTER TAKEOFF.  SMOKE STOPPED AS SOON AS NR 1 PACK TURNED OFF.  SUPPLEMENTAL DATA UPDATE, NO CONFIRMED SOURCE OF THE SMOKE WAS FOUND.  THE ENGINE IN THE NR 1 POSITION WAS REPLACED TWO DAYS LATER FOR DETERIORATION AND HIGH EGT.  THERE HAS BEEN NO REOCCURRENCE OF SMOKE IN THE COCKPIT.
